# SDR UALA2011100305348

- Difficulty date: October 2, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 42,914 hours, 5,252 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 18
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE START VALVE STATUS MESSAGE.  REPLACED RT ENGINE STARTER VALVE PER MM, OPS CHECKED NORMAL.
